# SDR UIEA2022041200293

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 65B15034425
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-FOUND LH LONGERON EXTENSION FITTING HAS CRACK AT STA 1480. DIMENSION ABOUT 0.5"( 1. REPAIR THE LH SIDE LONGERON EXTENSION FITTING IAW EI# T2022A07M-887 REV 0 & T2022A53M-954 REV 1 AND DWG # 65B15254 SH 10 REV G, 65B15254 SH 16 REV F, 65B01162 SH 14 REV A. 2. ACCOMPLISHED EO #4453A818 PAR 1-2, 3 REV 19. 3. JOB COMPLETED AND CONDITION CHECK NORMAL )
